# SDR ASAA2014042107553

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 685 hours, 225 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Light
- Condition: False Activation
- Location: Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH HF-2 SELECTED IN ACP, THE WORD "FAIL" APPEARS IN BOTH THE ACTIVE AND STANDBY WINDOWS OF THE ACP.  HF-2 TRANSMISSIONS CAN BE HEARD OK.  ACFT GROUNDED.  PERFORMED BITE TES OF NR 2 HF COM SYS IAW 23-11, TASK 801 FIM, NO FAULTS NOTED AT THIS TIME.
